American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R33) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Werner Bley and Ruben Debeerst. Algorithmic proof of the epsilon constant conjecture. Math. Comp. 82 (2013) 2363-2387.
Abstract, references, and article information   
View Article: PDF

[2] Jean Cougnard. Normal integral bases for $A_4$ extensions of the rationals. Math. Comp. 75 (2006) 485-496. MR 2176411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Manuel Breuning. On equivariant global epsilon constants for certain dihedral extensions. Math. Comp. 73 (2004) 881-898. MR 2031413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Timothy Kohl and Daniel R. Replogle. Computation of several cyclotomic Swan subgroups. Math. Comp. 71 (2002) 343-348. MR 1863005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] László Babai and Lajos Rónyai. Computing irreducible representations of finite groups . Math. Comp. 55 (1990) 705-722. MR 1035925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1